# SDR AALA202506168756

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 26,119 hours, 10,447 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE ARMING HANDLE IS LOOSE.  MAINTENANCE ADJUSTED ARMING HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
